# SDR FDEA201811023088

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 8,397 hours, 3,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND RIGHT AND CENTER JUMP/SUPERNUMERARY SEAT MISSING CARABINERS 4 EA. A/C OK FOR SVC. JUMPSEAT ESCAPE HARNESS OBS MPN A657C30 CPN 2526711 QTY 4 CARABINER. INSTALLED 4 EA CARABINERS.
